From Novi, Michigan, USA:
My son has been wearing an insulin pump for a few months now, and I am worried because the catheter is leaving an scar in the skin. Can I do something to reduce these marks?
It is normal to have a small mark remain where the catheter was inserted. Using an antibiotic ointment at the site after removing the catheter can sometimes help minimize these blemishes. If your child is experiencing hyperpigmented areas where the tape was applied, changing adhesives can help.
Original posting 26 Jul 2002
Posted to Insulin Pumps
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.